American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] Bruno Harris. Cohomology of Lie triple systems and Lie algebras with involution . Trans. Amer. Math. Soc. 98 (1961) 148-162. MR 0120313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Dock Sang Rim. On projective class groups . Trans. Amer. Math. Soc. 98 (1961) 459-467. MR 0124378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Eben Matlis. Divisible modules . Proc. Amer. Math. Soc. 11 (1960) 385-391. MR 0116044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Charles E. Watts. Intrinsic characterizations of some additive functors . Proc. Amer. Math. Soc. 11 (1960) 5-8. MR 0118757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Emery Thomas. A note on certain polynomial algebras . Proc. Amer. Math. Soc. 11 (1960) 410-414. MR 0121393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Stephen U. Chase. Direct products of modules . Trans. Amer. Math. Soc. 97 (1960) 457-473. MR 0120260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Maurice Auslander and Oscar Goldman. The Brauer group of a commutative ring . Trans. Amer. Math. Soc. 97 (1960) 367-409. MR 0121392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Maurice Auslander and Oscar Goldman. Maximal orders . Trans. Amer. Math. Soc. 97 (1960) 1-24. MR 0117252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Alex Rosenberg and Daniel Zelinsky. On Amitsur's complex . Trans. Amer. Math. Soc. 97 (1960) 327-356. MR 0121391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Alex Heller. The loop-space functor in homological algebra . Trans. Amer. Math. Soc. 96 (1960) 382-394. MR 0116045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Richard G. Swan. The homology of cyclic products . Trans. Amer. Math. Soc. 95 (1960) 27-68. MR 0117724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Johann Sonner. On limits of modules-systems . Proc. Amer. Math. Soc. 10 (1959) 983-986. MR 0109841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Eben Matlis. Applications of duality . Proc. Amer. Math. Soc. 10 (1959) 659-662. MR 0106937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] S. A. Amitsur. Simple algebras and cohomology groups of arbitrary fields . Trans. Amer. Math. Soc. 90 (1959) 73-112. MR 0101265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Maurice Auslander and David A. Buchsbaum. Homological dimension in noetherian rings. II . Trans. Amer. Math. Soc. 88 (1958) 194-206. MR 0096720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] H. B. Griffiths. On limits of systems of groups . Proc. Amer. Math. Soc. 9 (1958) 118-129. MR 0095206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] B. Buzby and G. Whaples. Quadratic forms over arbitrary fields . Proc. Amer. Math. Soc. 9 (1958) 335-339. MR 0095155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Barrett O’Neill. On the Leray isomorphism theorem . Proc. Amer. Math. Soc. 9 (1958) 460-462. MR 0098370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] George F. Leger. On cohomology of Lie algebras . Proc. Amer. Math. Soc. 8 (1957) 1010-1020. MR 0097437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 49 of 49 found      Go to page: 1 2